# SDR DALA1121529878

- Difficulty date: March 22, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL SKIN FLOOR PANEL 53 HAS CORROSION AROUND  EDGES.  REMOVED CORROSION FOUND TO BE OUT LIMIT WITH .025 ORG .010 LOSS AND .015 REMAINING.  FABRICATED REPAIR PER SRM 53-01 FIG 4 SHEET 4.  MATERIAL.0327075T6  TREATED PRIMED PER SRM 51-10-3.  INSTALLED PER SRM 53-01 FIG 4 SHEET 4.
